MathSciNet Relay Station
MathSciNet bibliographic data
MR276442 28.70 (47.00)
Kronfeld, Branko Ergodic transformations and independence. Glasnik Mat. Ser. III 5 (25) 1970 221–226.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement